# SDR IPXA2014070283487

- Difficulty date: July 1, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Computer
- Condition: Malfunctioned
- Location: Airspeed Indicat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S AIRSPEED ROLLED BACK.  RECEIVED ALERTS, SEL FADEC ALT, ELEVATOR FEEL MANUAL, FLAP LIMIT OVERRIDE, F/O AIRSPEED UNRELIABLE, WINDSHEAR DETECT FAIL.  RETURNED TO DEPARTURE.  LANDED UNEVENTFULLY.  R & R NR 2 CADC. OPS CHECKED OK IAW AMM 34-16-01.
